Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Experienced blurred vision coming and going, dizziness, headache, unable to recognize known people. Reason?

about 3 hours ago i noticed blared vison that would move around and come and go, slight dizzy, and a miold head ache. then 2hours ago my wife called me and mentioned some of our best friends and i new i should know the name, but could not place how it was or that they were even friends. even after looking up the names on the pohone and seeing pics the names just did not work for me. i am 52 male withe no insurance.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
by reading your case i can understand that you are having dementia.But about the exact cause you need to consult neurologist as it may be age related or ant motor neuron disease or so many differential diagnosis to list out so as you are in a early stage you can find a solution.thankyou
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor